MathSciNet Relay Station
MathSciNet bibliographic data
MR382187 10G05
Berndt, Bruce C. Character analogues of the Poisson and Euler-MacLaurin summation formulas with applications. J. Number Theory 7 (1975), no. 4, 413–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement